User Profile
Hello doctors, medical know-hows and the like.
I'm really hoping that you will be able to answer some questions about a friend
of mines illness, she is to embarrassed to tell me details but I would really
like to know, so I can understand what she wants/needs in order to help her.

The limited details that I do know know are:

The problem is related to her digestive system, I think the stomach.

It has a more complicated name then anorexia or bulimia.
I think she said it was triple- barreled

When she eats she feels sick.

It's painful enough to deprive her of sleep.

Its unlikely to be a failure or age related illness - we're 16

She is extremely petite

This may be irrelevant but there is also a problem with the drugs, as the
dosage her stomach/body can handle is not great enough to help the situation
improve, that was her last drugs- the new ones she claims don't work but do
cause blotches on her stomach and abdominal region.

If anyone has any knowledge that might help, aka the name of potential
conditions, disorders or problems. Or the name. Of any painkillers that can
cause this blotching- anything that will further allow me to look into this
illness.

Also any medical phrases that I should google associated to any of the
problems listed, the most scientific wordings that I know have I have used in
that description, but I'm sure there are better words
She is amazing and I won't see her harmed by her doctors incompitance, however
well he means or hard he try's, I hope you guys understand where I'm coming
from, and I'm sorry I can't give you more to come across.
Did you find this post helpful?
|

User Profile
replied November 10th, 2012
Especially eHealthy
Jake,

There are a lot of gastrointestinal disorders out there. It is not even possible to say what you girlfriend’s problem is, without more information.

GI problems can stem for physical problems, stress, emotional problems, or a combination of these. Often physical problems are made worse with stress.

As to the blotching, if these lesions are welts, and occur from 15-30 minutes after taking the medicine, then she is probably allergic to the medication. She should notify her physician that she is having this reaction to the medication.


Again, there are so many things that can go on with the GI tract that it takes a very thorough evaluation and probably some studies to determine exactly what it is.

One of the most commonly seen problems is irritable bowel syndrome. This is not to be mistaken with inflammatory bowel disease. They are two totally separate problems. But, many patients have problems with irritable bowel syndrome.

Hope your girlfriend is feeling better.
|
Did you find this post helpful?

User Profile
replied November 10th, 2012
Thanks for your help man, if i found out what it is, ill tell you guys Wink
|
Did you find this post helpful?
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....